# SDR AALA202405074962

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 64,998 hours, 38,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK WON'T HOLD DOOR OPEN. REPLACED FORWARD L1 DOOR GUST LOCK CONTROL PIN GUIDE PER AMM 52-11-12.
